# SDR DL76G090209

- Difficulty date: February 16, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 47,520 hours, 6,858 cycles
- Engine: Ge CF680C2B6F
- Engine time: 34,346 hours, 5,048 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT REVERSER ISOLATION VALVE MESSAGE CAME ON DURING START OF T/O ROLL.  FWD LEFT THRUST REVERSER TO MCO AND PLACARD PER MEL 78-31-01 M PROC COMPLIED WITH  TROUBLE SHOOTING PER FIM.  NO TROUBLE FOUND.  NO MESSAGES ON THRUST REVERSER RELAY MODULE.  OPERATED THRUST REVERSER  SEVERAL TIMES UNDER ENGINE POWER.  OPS CHECKS NORMAL.  MCO/PLACARD REMOVED.
